# SDR SWIA200515415

- Difficulty date: August 10, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N459SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7782
- Aircraft time: 6,725 hours, 5,327 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim Switch
- Condition: Inoperative
- Location: Vertical Stab
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB NR 2 CHANNEL WILL NOT ENGAGE.  REPLACED FOS TRIM SWITCH IAW MM 27-41-05.  OPERATIONAL CHECK GOOD IAW AMM 27-44-00.
